Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 852631, 24 pages
http://dx.doi.org/10.1155/2012/852631
Research Article

The Dynamics of an Eco-Epidemiological Model with Nonlinear Incidence Rate

1Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
2Department of Mathematics, College of Science, University of Sulaimania, Sulaimania, Iraq

Received 5 May 2012; Accepted 10 August 2012

Academic Editor: Junjie Wei

Copyright © 2012 Raid Kamel Naji and Arkan N. Mustafa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Raid Kamel Naji and Arkan N. Mustafa, “The Dynamics of an Eco-Epidemiological Model with Nonlinear Incidence Rate,” Journal of Applied Mathematics, vol. 2012, Article ID 852631, 24 pages, 2012. doi:10.1155/2012/852631